hi i am 78 yrs old started haveing dirreah acouple months ago. went to dr. he made appt to have light down my mouth &upper stomach . dr said i had bacteria in my stomach .aweek later had coloncopy he found internal hemmiroids. an 1polyp. he gave me prev pac med.when i have to go to bathroom . the bathroom has to be verry close . dirreah is very watery . any help will be appreacated thanks
Welcome to HealingWell!
I thought it might be best to give you your own thread... You might get more responses that way.
Diarrhea is not uncommon while taking a strong antibiotic like Prevpac for H.Pylori. How long have you been taking it? You might want to take some probiotics (or Dannon Activia yogurt) no less than 2 hours after you take your Prevpac dosage. Doing this will put the good bacteria back in your gut to help you function more normally. It is quite possible that it will help the D (not cure it, but help). I think the key right now for you is to get some friendly bacteria in there because the meds are killing everything off.
Have you spoken to your doc about the D you are having?
Co-Moderator for the IBS Forum
Please donate to help HealingWell continue to help us..... www.healingwell.com/donate